Psycho-Babble Medication Thread 62426

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Remeron - Carpal Tunnel - Headache

Posted by Smiley on May 10, 2001, at 21:49:39

-I've read through some of the previous posts on Remeron, but, I was wondering if anyone had experienced carpal tunnel effects while on it.
-The pain is shooting through my arm, and up to my shoulder. I tried to tell my therapist about it, but, she told me that I need to give the medication a chance to work (on it for 3 weeks now).
-I seem to have experienced some of the other symptoms, also.
-has anyone had trouble with fluorescent lights, concentrating, and it seems that I am transposing things while I type now. Can't seem to focus on detail anymore.
-I want to go off this med. - I'm tired of feeling like this, but word is not to do it without your doctor's advice. My therapist won't listen to me about it.
-I had extreme sweating, frequent urination, increase in appetite, but no weight gain (on it for 3 wks now, at 30mg). I did experience a sore mouth, and had nightmares, too.
Now, I seem to have a medication headache, does anyone else get these with this med. ?
thank you.

 

Re: Remeron - Carpal Tunnel - Headache

Posted by SalArmy4me on May 10, 2001, at 23:24:10

In reply to Remeron - Carpal Tunnel - Headache, posted by Smiley on May 10, 2001, at 21:49:39

Damn, that's a lot of side-effects. It doesn't sound like you're able to tolerate that medicine, which is too bad because it seems to help a lot of people. Although, clinical lore suggests that mirtazapine's side-effects wane at higher doses (45 mg).

> -I've read through some of the previous posts on Remeron, but, I was wondering if anyone had experienced carpal tunnel effects while on it.
> -The pain is shooting through my arm, and up to my shoulder. I tried to tell my therapist about it, but, she told me that I need to give the medication a chance to work (on it for 3 weeks now).
> -I seem to have experienced some of the other symptoms, also.
> -has anyone had trouble with fluorescent lights, concentrating, and it seems that I am transposing things while I type now. Can't seem to focus on detail anymore.
> -I want to go off this med. - I'm tired of feeling like this, but word is not to do it without your doctor's advice. My therapist won't listen to me about it.
> -I had extreme sweating, frequent urination, increase in appetite, but no weight gain (on it for 3 wks now, at 30mg). I did experience a sore mouth, and had nightmares, too.
> Now, I seem to have a medication headache, does anyone else get these with this med. ?
> thank you.

 

Re: Remeron - Carpal Tunnel - Headache

Posted by Smiley on May 12, 2001, at 12:46:06

In reply to Re: Remeron - Carpal Tunnel - Headache, posted by SalArmy4me on May 10, 2001, at 23:24:10

Hi Sal,

-Most of those side effects wore off after the 1st 2 weeks, but after reading previous posts on Remeron, I noticed a resemblance in some things that I experienced, that others seemed to experience, too.
-I was just trying to get some more information from people who had been on it for awhile. I saw on another board that someone had experienced some carpal tunnel effects, and was wondering if anyone here had the same problem.
-Thank you for your reply.

> Damn, that's a lot of side-effects. It doesn't sound like you're able to tolerate that medicine, which is too bad because it seems to help a lot of people. Although, clinical lore suggests that mirtazapine's side-effects wane at higher doses (45 mg).
>
> > -I've read through some of the previous posts on Remeron, but, I was wondering if anyone had experienced carpal tunnel effects while on it.
> > -The pain is shooting through my arm, and up to my shoulder. I tried to tell my therapist about it, but, she told me that I need to give the medication a chance to work (on it for 3 weeks now).
> > -I seem to have experienced some of the other symptoms, also.
> > -has anyone had trouble with fluorescent lights, concentrating, and it seems that I am transposing things while I type now. Can't seem to focus on detail anymore.
> > -I want to go off this med. - I'm tired of feeling like this, but word is not to do it without your doctor's advice. My therapist won't listen to me about it.
> > -I had extreme sweating, frequent urination, increase in appetite, but no weight gain (on it for 3 wks now, at 30mg). I did experience a sore mouth, and had nightmares, too.
> > Now, I seem to have a medication headache, does anyone else get these with this med. ?
> > thank you.

 

Re: Remeron - Celexa - Sal

Posted by Smiley on May 14, 2001, at 2:13:33

In reply to Re: Remeron - Carpal Tunnel - Headache, posted by Smiley on May 12, 2001, at 12:46:06

Hi Sal,

I also just stopped taking Celexa about a month ago.
Weaned myself off per pdoc's instructions in a week's time period (40mg - 20mg - 0mg), while starting the Remeron at the same time.
Are there any chances I could have been experiencing some withdrawal effects from the Celexa at the same time of starting the Remeron, which may have diminished some of the good effects of the Remeron?
Carpal Tunnel aside.
Thanks for your help.

 

Celexa Withdrawal Smiley

Posted by SalArmy4me on May 14, 2001, at 6:25:28

In reply to Re: Remeron - Celexa - Sal, posted by Smiley on May 14, 2001, at 2:13:33

Citalopram withdrawal syndromes are rare in the literature. There were only two case reports of it documented (as of October 2000):

1) Fernando, Antonio T. III MD. Schwader, Patrick. A Case of Citalopram Withdrawal. Journal of Clinical Psychopharmacology. 20(5):581-582, October 2000.
2) Benazzi F. Citalopram withdrawal symptoms. Eur Psychiatry 1998;13:219-20.

Citalopram has a half-life of only 36 hours, so after a month of not taking it, it is impossible that the drug is still in your body causing adverse effects. Besides, the two case reports above describe the main symptom of Celexa withdrawal (assuming this is a consistent recurring phenomenon) as dizziness--mostly severe light-headedness, which came on very suddenly and lasted only a few hours. The patients had no further symptoms in the next few days.

 

Re: Celexa Withdrawal

Posted by Smiley on May 14, 2001, at 12:27:36

In reply to Celexa Withdrawal Smiley, posted by SalArmy4me on May 14, 2001, at 6:25:28

thanks for the info. I appreciate it.

> Citalopram withdrawal syndromes are rare in the literature. There were only two case reports of it documented (as of October 2000):
>
> 1) Fernando, Antonio T. III MD. Schwader, Patrick. A Case of Citalopram Withdrawal. Journal of Clinical Psychopharmacology. 20(5):581-582, October 2000.
> 2) Benazzi F. Citalopram withdrawal symptoms. Eur Psychiatry 1998;13:219-20.
>
> Citalopram has a half-life of only 36 hours, so after a month of not taking it, it is impossible that the drug is still in your body causing adverse effects. Besides, the two case reports above describe the main symptom of Celexa withdrawal (assuming this is a consistent recurring phenomenon) as dizziness--mostly severe light-headedness, which came on very suddenly and lasted only a few hours. The patients had no further symptoms in the next few days.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.